Staphylococcus aureus bacteria can colonize in the nose when taking Accutane (isoretinoin).

One theory is that Accutane causes your skin to be more fragile allowing the Staph bacteria a port of entry.
Medical opinions indicate that skin fragility usually goes away after you stop taking isoretinoin.

One study showed that applying an antibiotic to the anterior nares (upper part of interior nasal canal) prevented or greatly reduced the rate of Staph infection.

Staphylococcus aureus can infect the heart and cause heart damage. Medical studies report cases including nasal lesions and perioral lesions (mouth) as well as heart infections. Staph infections can be extremely serious and should be treated by a physician immediately. Treatment for a staph infection requires antibiotics to prevent spread of the infection.

Medical article links and more information here:

https://pubmed.ncbi.nlm.nih.gov/3460532/